# SDR 03223631

- Difficulty date: August 11, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N631BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7261
- Aircraft time: 12,678 hours, 10,696 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Nut
- Condition: Binding
- Location: Aileron Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CRUISE CREW REPORTED BINDING IN THE AILERON CONTROL SYSTEM.  CREW DECLARED EMERGENCY AND RETURNED TO DEPARTURE FIELD, FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL RETORQUED THE RT YOKE NUT ON THE AILERON CONTROL WHEEL.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
